# SDR DL72S951179

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK - .50 INCH CRACK AT NR 6 SLAT STIFFENER AT COVE PANEL BELOW ANTI-ICE T-DUCT.  REPAIRED PER M/M 57-54-0 PG 807A.
